Alert archive / Missouri / River Flood Warnings in 2018

River Flood Warning 18, NWS Springfield, MO

February 25, 2018Laclede County, Missouri

NWS Springfield, MO issued this river flood warning at Feb 25, 2018, 8:22 AM CST for Laclede County, Missouri. It took effect at Feb 25, 2018, 9:01 AM CST. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Feb 25, 2018, 8:22 AM CST (14:22 UTC)
In effect from
Feb 25, 2018, 9:01 AM CST
Expired
Feb 26, 2018, 4:12 PM CST
In force
31 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Laclede County, MO

The radar

The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Gasconade River near Hazelgreen (HZLM7). The gauge peaked at 23.72 ft at Feb 25, 2018, 4:00 PM CST.

actionminormoderate102002/2502/2602/27
Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06928000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

136 
WGUS43 KSGF 251422
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
822 AM CST Sun Feb 25 2018



...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Gasconade River at Hazelgreen affecting Laclede County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://water.weather.gov/ahps2/ index.php?wfo=sgf 

&&

MOC105-260222-
/O.NEW.KSGF.FL.W.0018.180225T1501Z-180226T2212Z/
/HZLM7.1.ER.180225T1501Z.180225T1800Z.180225T2212Z.NO/
822 AM CST Sun Feb 25 2018

...For the Gasconade River at Hazelgreen...
* At  7:15 AM Sunday The stage was 20.2 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise to near 22.4 feet this afternoon. 
* Impact...At 21.0 feet...Minor flooding begins at the gage site and 
  mainly affects low lying areas along the river. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Gasconade River Basin
  Hazelgreen       21  20.2 Sun 07 AM  14.9   8.2   5.7


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$
3 follow-up statements
329 
WGUS83 KSGF 251801
FLSSGF
Flood Statement
National Weather Service Springfield MO
1201 PM CST Sun Feb 25 2018



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Gasconade River at Hazelgreen affecting Laclede County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-260901-
/O.EXT.KSGF.FL.W.0018.000000T0000Z-180226T2233Z/
/HZLM7.1.ER.180225T1427Z.180225T1715Z.180225T2233Z.NO/
1201 PM CST Sun Feb 25 2018

...For the Gasconade River at Hazelgreen...
* At 11:15 AM Sunday The stage was 22.5 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is occurring.
* Forecast...The river will rise to near 20.6 feet this evening. 

* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and 
  mainly affects low lying areas along the river. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Gasconade River Basin
  Hazelgreen       21  22.5 Sun 11 AM  15.0   8.3   5.7


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$
181 
WGUS83 KSGF 260116
FLSSGF
Flood Statement
National Weather Service Springfield MO
716 PM CST Sun Feb 25 2018



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Gasconade River at Hazelgreen affecting Laclede County 
  Gasconade River at Jerome affecting Phelps County 
  Marmaton River near Nevada affecting Vernon County 
 ...The Flood Warning continues for the following rivers in 
Missouri...

  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
   
.Heavy rainfall over the last 48 hours will cause river levels to 
rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-261616-
/O.CON.KSGF.FL.W.0006.000000T0000Z-180227T0323Z/
/BIGM7.2.ER.180224T1548Z.180225T1845Z.180226T2123Z.NO/
716 PM CST Sun Feb 25 2018

...For the The Big Piney  below Fort Leonard Wood East Gate...
 * At  6:00 PM Sunday The stage was 16.0 feet. 
* Flood stage is 8.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At 16.0 feet...East Gate Road west of the river and east of
  the entrance gate to Fort Wood floods. High ground training area 
  floods.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Big Piney River
  Fort Leonard Wo   8  16.0 Sun 06 PM  12.7   5.0   3.9


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

MOC105-261616-
/O.EXT.KSGF.FL.W.0018.000000T0000Z-180227T0749Z/
/HZLM7.1.ER.180225T1427Z.180225T2200Z.180226T0749Z.NO/
716 PM CST Sun Feb 25 2018

...For the Gasconade River at Hazelgreen...
* At  6:15 PM Sunday The stage was 23.6 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  around midnight.
* Impact...At 25.0 feet...Flood waters are within one foot of reaching
  the old State Highway 66 bridge. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Gasconade River Basin
  Hazelgreen       21  23.6 Sun 06 PM  19.4  10.6   6.5


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC161-261616-
/O.EXT.KSGF.FL.W.0007.000000T0000Z-180228T1743Z/
/JRMM7.1.ER.180225T0131Z.180226T1800Z.180227T1743Z.NO/
716 PM CST Sun Feb 25 2018

...For the Gasconade River at Jerome...
* At  6:45 PM Sunday The stage was 19.1 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rise to near 22.6 feet tomorrow early 
  afternoon. 
* Impact...At 23.0 feet...Back water from the Little Piney Creek 
  begins to affect river stages on the Gasconade river at Jerome. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Gasconade River Basin
  Jerome           15  19.1 Sun 07 PM  22.0  17.1  10.1


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 

$$

MOC217-261615-
/O.EXT.KSGF.FL.W.0014.000000T0000Z-180227T1640Z/
/NVDM7.1.ER.180225T0352Z.180226T0030Z.180226T1640Z.NO/
716 PM CST Sun Feb 25 2018

...For the Marmaton River near Nevada...
* At  6:45 PM Sunday The stage was 21.5 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of 
  Nevada at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Marmaton River Basin
  Nevada           20  21.5 Sun 07 PM  20.7  15.1   8.9


&&


LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454

 

$$
396 
WGUS83 KSGF 260839
FLSSGF
Flood Statement
National Weather Service Springfield MO
239 AM CST Mon Feb 26 2018



 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Gasconade River at Hazelgreen affecting Laclede County
   
.Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-260909-
/O.CAN.KSGF.FL.W.0018.000000T0000Z-180227T0749Z/
/HZLM7.1.ER.180225T1427Z.180225T2200Z.180226T0752Z.NO/
239 AM CST Mon Feb 26 2018

The Flood Warning has been cancelled for  The Gasconade River at 
Hazelgreen.* At  2:15 AM Monday The stage was 20.8 feet. 
* Flood stage is 21.0 feet. 
* Forecast...The river will continue to fall to 10.6 feet by tomorrow
  morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and 
  mainly affects low lying areas along the river. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Gasconade River Basin
  Hazelgreen       21  20.8 Mon 02 AM  10.6   6.5   5.3


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:08 AM CST, 3 hours 14 minutes earlier.

Area forecast discussion, Feb 25, 5:08 AM CST, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
508 AM CST Sun Feb 25 2018

.SHORT TERM...(Today and tonight)
Issued at 207 AM CST Sun Feb 25 2018

The weather across the region today and tonight will be a welcome
change from the past week. With high pressure filtering into the
region through the day today, the sun will return and will see
temperatures climb to around the 60 degree mark this afternoon
with only some high clouds.

Some lingering flooding will remain today from the heavy rainfall
the past few days, but this should subside through the day.

Clear weather will continue tonight with lows dropping to around
the freezing mark with again, only a few high clouds over the
area.

.LONG TERM...(Monday through Saturday)
Issued at 207 AM CST Sun Feb 25 2018

High pressure will remain in control of the areas weather to start
the week with temperatures Monday and Tuesday in the 60s. A storm
system with approach the area Tuesday evening and bring the next
chance for rain and storms to the areas as we head into Wednesday.

A surface low will move across Missouri Wednesday night and drag a
cold front through the region. Rain amounts with this system from
Tuesday night through early Thursday morning look to be from a
half inch to an inch. This may lead to some isolated flooding
after the rains the past week, but confidence is rather low on
this occuring.

Behind Thursday's front, a dry air mass will move into the area
and bring another period of nice weather to the area as we head
into next weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 504 AM CST Sun Feb 25 2018

High pressure moving over the region will provide clear skies
with no restrictions for aviators across the Ozarks through
tonight.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Hatch
Hazardous weather outlook, Feb 25, 5:54 AM CST, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
554 AM CST Sun Feb 25 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261200-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
554 AM CST Sun Feb 25 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

  Residual flooding of many low water crossings and area streams,
  creeks, and rivers will continue through today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

  Scattered thunderstorm may be possible again during the middle
  of next week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Hatch

In the hours before

Local storm report, Feb 25, 3:45 AM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 AM CST SUN FEB 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLOOD            HOBERG                  37.07N 93.84W
02/25/2018                   LAWRENCE           MO   LAW ENFORCEMENT

            WATER RESCUE. CAR DROVE INTO A FLOODED LOW
            WATER CROSSING ON LAWRENCE 2137 EAST OF
            LAWRENCE 2140 BY 1/2 MILE, HOBERG.

&&
Local storm report, Feb 25, 5:48 AM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 AM CST SUN FEB 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLOOD            ANDERSON                36.65N 94.44W
02/23/2018                   MCDONALD           MO   EMERGENCY MNGR

            BEAVER BRANCH LOW WATER BRIDGE ON JEFFERSON
            STREET IN ANDERSON IS CLOSED DUE TO WATER
            OVER ROAD.

1125 PM     FLOOD            2 S CLEVER              37.01N 93.47W
02/23/2018                   CHRISTIAN          MO   PUBLIC

            THE LOW WATER CROSSING ACROSS SULLIVAN ROAD
            WAS FLOODED AND IMPASSABLE.

1125 PM     FLOOD            OZARK                   37.03N 93.21W
02/23/2018                   CHRISTIAN          MO   PUBLIC

            LOW WATER CROSSING IN THE TOWN OF OZARK WAS
            FLOODED AND IMPASSABLE.

1255 AM     FLOOD            LINDEN                  37.05N 93.13W
02/24/2018                   CHRISTIAN          MO   PUBLIC

            REPORT OF A WATER RESCUE NEAR THE LINDEN
            LAKE ACCESS FOR A TRUCK STUCK IN HIGH WATER.

0100 AM     FLOOD            2 N STOTTS CITY         37.14N 93.95W
02/24/2018                   LAWRENCE           MO   DEPT OF HIGHWAYS

            MISSOURI DEPARTMENT OF TRANSPORTATION
            REPORTED THE MO 97 WAS CLOSED IN BOTH
            DIRECTIONS TO TRAFFIC DUE TO HIGH WATER.

0147 AM     FLOOD            MCDOWELL                36.82N 93.79W
02/24/2018                   BARRY              MO   EMERGENCY MNGR

            ROUTE C CLOSED DUE TO FLOODING AT FLAT
            CREEK.

0214 AM     FLOOD            3 SSE KIRBYVILLE        36.58N 93.13W
02/24/2018                   TANEY              MO   DEPT OF HIGHWAYS

            HWY J CLOSED DUE TO FLOODING.

0214 AM     FLOOD            1 E MONETT              36.92N 93.91W
02/24/2018                   BARRY              MO   LAW ENFORCEMENT

            KELLY CREEK IS AT THE 5 FT MARK AND IS
            COMING OUT OF ITS BANKS AT THE AREA OF KYLER
            AND BROADWAY AND THE MARSHALL TRAILER PARK
            IS BEING EVACUATED.

0247 AM     FLOOD            4 SSE FORDLAND          37.10N 92.92W
02/24/2018                   WEBSTER            MO   DEPT OF HIGHWAYS

            CORRECTS PREVIOUS FLOOD REPORT FROM 4 SSE
            FORDLAND. HWY Z FLOODED AND IMPASSIBLE.

0315 AM     FLOOD            4 WNW ROGERSVILLE       37.13N 93.12W
02/24/2018                   GREENE             MO   DEPT OF HIGHWAYS

            HWY 125 FLOODED AND CLOSED BOTH DIRECTIONS.

0330 AM     FLOOD            8 SSE MOUNTAIN GROVE    37.04N 92.19W
02/24/2018                   DOUGLAS            MO   DEPT OF HIGHWAYS

            HWY EE FLOODED AND CLOSED.

0350 AM     FLOOD            4 SSE FORDLAND          37.10N 92.92W
02/24/2018                   WEBSTER            MO   BROADCAST MEDIA

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
            SSE FORDLAND. WATER RESCUE-2 PEOPLE RESCUED
            AT STATE HIGHWAY Z NEAR OLGA. DELAYED
            REPORT.

0400 AM     FLOOD            2 W FAIR GROVE          37.39N 93.18W
02/24/2018                   GREENE             MO   EMERGENCY MNGR

            WATER RESCUE OCCURRED ON STATE HIGHWAY CC
            NEAR FARM ROAD 199. OCCUPANT RESCUED
            SAFELY-DELAYED REPORT.

0402 AM     FLOOD            2 N FORDLAND            37.19N 92.94W
02/24/2018                   WEBSTER            MO   DEPT OF HIGHWAYS

            HWY FF FLOODED AND CLOSED.

0415 AM     FLOOD            3 WSW RADER             37.44N 92.77W
02/24/2018                   WEBSTER            MO   FIRE DEPT/RESCUE

            WATER RESCUE AT THE KILBURN BRIDGE. 2
            OCCUPANTS SAFELY RESCUED OFF ROOF OF
            VEHICLE. DELAYED REPORT.

0500 AM     FLOOD            RACINE                  36.89N 94.53W
02/24/2018                   NEWTON             MO   DEPT OF HIGHWAYS

            HIGHWAY CC CLOSED NEAR RACINE. 911 DISPATCH
            ALSO REPORTS MORSE PARK, W MCCORD ST, AND
            SPRING ST IN NEOSHO ARE CLOSED AT LOW WATER
            CROSSINGS. LOW WATER BRIDGE @ 5500 S JACKSON
            AVE. IN JOPLIN; BLUFF ST & MILL ST LOW WATER
            CROSSING IN SENECA, ST. LOUISE STREET
            CROSSING JUST NORTH OF WASHINGTON AVE IN
            SENECA ARE ALL CLOSED.

0500 AM     FLOOD            HURLEY                  36.93N 93.50W
02/24/2018                   STONE              MO   DEPT OF HIGHWAYS

            HWY A CLOSED DUE TO FLOODING.

0500 AM     FLOOD            HURLEY                  36.92N 93.50W
02/24/2018                   STONE              MO   DEPT OF HIGHWAYS

            HWY CC FLOODED NEAR TIN CAN HALLOW RD.

0530 AM     FLOOD            4 WNW PRESCOTT          37.46N 91.99W
02/24/2018                   TEXAS              MO   DEPT OF HIGHWAYS

            HWY BB AT THE BIG PINEY RIVER CLOSED DUE TO
            FLOODING.

0545 AM     FLOOD            1 SE CASSVILLE          36.67N 93.86W
02/24/2018                   BARRY              MO   DEPT OF HIGHWAYS

            ROAD CLOSED DUE TO FLOODING. HWY 112 ON THE
            SE SIDE OF CASSVILLE.

0600 AM     FLOOD            2 NNW NIXA              37.07N 93.31W
02/24/2018                   CHRISTIAN          MO   FIRE DEPT/RESCUE

            W TRACKER RD NEAR N EAGLECREST ST, NIXA IS
            CLOSED DUE TO FLOODING.

0630 AM     FLOOD            3 ESE MORGAN            37.50N 92.63W
02/24/2018                   LACLEDE            MO   DEPT OF HIGHWAYS

            HWY J FLOODED AT PARKS CREEK.

0630 AM     FLOOD            5 ENE TWIN BRIDGES      37.59N 92.52W
02/24/2018                   LACLEDE            MO   DEPT OF HIGHWAYS

            HWY B FLOODED. CLOSED.

0630 AM     FLOOD            2 NW SLEEPER            37.78N 92.61W
02/24/2018                   LACLEDE            MO   DEPT OF HIGHWAYS

            HWY F CLOSED AT AUGLAIZE CREEK.

0630 AM     FLOOD            4 SSW RICHLAND          37.80N 92.43W
02/24/2018                   LACLEDE            MO   DEPT OF HIGHWAYS

            HWY FF CLOSED AT BEAR CREEK.

0630 AM     FLOOD            5 W SUCCESS             37.44N 92.17W
02/24/2018                   TEXAS              MO   DEPT OF HIGHWAYS

            HWY M CLOSED. FLOODED.

1000 AM     FLOOD            1 NW NOEL               36.56N 94.50W
02/24/2018                   MCDONALD           MO   DEPT OF HIGHWAYS

            STATE HIGHWAY DD CLOSED DUE TO FLOODING.

1000 AM     FLOOD            POWELL                  36.62N 94.18W
02/24/2018                   MCDONALD           MO   DEPT OF HIGHWAYS

            STATE HIGHWAY E CLOSED DUE TO FLOODING.

1000 AM     FLOOD            2 NW NOEL               36.57N 94.51W
02/24/2018                   MCDONALD           MO   DEPT OF HIGHWAYS

            STATE HIGHWAY TT CLOSED DUE TO FLOODING.

1000 AM     FLOOD            RITCHEY                 36.94N 94.19W
02/24/2018                   NEWTON             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY W CLOSED DUE TO FLOODING.

1000 AM     FLOOD            3 NNE REEDS             37.16N 94.16W
02/24/2018                   JASPER             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 37 IS CLOSED DUE TO FLOODING
            ALONG THE SPRING RIVER.

1000 AM     FLOOD            1 SE ORONOGO            37.18N 94.45W
02/24/2018                   JASPER             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY D IS CLOSED DUE TO FLOODING
            ALONG CENTER CREEK.

1000 AM     FLOOD            1 S ALBA                37.23N 94.42W
02/24/2018                   JASPER             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY O CLOSED DUE TO FLOODING ALONG
            THE SPRING RIVER.

1000 AM     FLOOD            3 SSW PALO PINTO        38.34N 93.47W
02/24/2018                   BENTON             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY TT CLOSED DUE TO FLOODING.

1000 AM     FLOOD            6 SSW EVERTON           37.25N 93.73W
02/24/2018                   LAWRENCE           MO   DEPT OF HIGHWAYS

            STATE HIGHWAY DD CLOSED DUE TO FLOODING
            ALONG TURNBACK CREEK.

1100 AM     FLOOD            5 ENE POWELL            36.66N 94.11W
02/24/2018                   MCDONALD           MO   DEPT OF HIGHWAYS

            STATE HIGHWAY U CLOSED DUE TO FLOODING.

1100 AM     FLOOD            4 SSW MCDOWELL          36.77N 93.81W
02/24/2018                   BARRY              MO   DEPT OF HIGHWAYS

            STATE HIGHWAY U CLOSED DUE TO FLOODING.

1100 AM     FLOOD            3 NNE CASSVILLE         36.71N 93.85W
02/24/2018                   BARRY              MO   DEPT OF HIGHWAYS

            STATE HIGHWAY Y CLOSED DUE TO FLOODING.

1100 AM     FLOOD            1 NE SYCAMORE           36.71N 92.27W
02/24/2018                   OZARK              MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 181 IS CLOSED DUE TO FLOODING
            ALONG BRYANT CREEK.

1100 AM     FLOOD            3 E PENNSBORO           37.33N 93.78W
02/24/2018                   DADE               MO   DEPT OF HIGHWAYS

            STATE HIGHWAY K CLOSED DUE TO FLOODING.

1100 AM     FLOOD            2 ESE PLEASANT HOPE     37.45N 93.24W
02/24/2018                   POLK               MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 215 CLOSED DUE TO FLOODING.

1200 PM     FLOOD            4 WNW AVA               36.97N 92.73W
02/24/2018                   DOUGLAS            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY Y CLOSED DUE TO FLOODING.

1200 PM     FLOOD            4 NW BRUSHYKNOB         37.01N 92.53W
02/24/2018                   DOUGLAS            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY U IS CLOSED DUE TO FLOODING.

1220 PM     FLOOD            4 E BUFFALO             37.63N 93.03W
02/24/2018                   DALLAS             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 32 CLOSED DUE TO FLOODING OF
            THE NIANGUA RIVER.

1230 PM     FLOOD            3 SSE JENKINS           36.74N 93.67W
02/24/2018                   BARRY              MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 39 CLOSED DUE TO FLOODING
            ALONG FLAT CREEK.

1230 PM     FLOOD            1 N OZARK               37.03N 93.21W
02/24/2018                   CHRISTIAN          MO   EMERGENCY MNGR

            FINLEY RIVER AT OZARK HAS OVERFLOWED IT'S
            BANKS. OZARK CITY PARK IS UNDERWATER AND
            CLOSED.

0131 PM     FLASH FLOOD      9 W ANDERSON            36.67N 94.61W
02/24/2018                   MCDONALD           MO   EMERGENCY MNGR

            FLASH FLOOD ON BUFFALO CREEK SWEPT A VEHICLE
            OFF OF THE ROAD.

0200 PM     FLOOD            1 N NORTHVIEW           37.30N 92.99W
02/24/2018                   WEBSTER            MO   NWS EMPLOYEE

            HEADWATERS OF POMME DE TERRE RIVER OUT OF
            BANKS, FLOODING AT GREENWOOD ROAD.

0300 PM     FLOOD            3 SW POTTERSVILLE       36.67N 92.06W
02/24/2018                   HOWELL             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY K CLOSED DUE TO FLOODING.

0300 PM     FLOOD            1 WSW MOODY             36.52N 92.01W
02/24/2018                   HOWELL             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 142 CLOSED DUE TO FLOODING
            WEST OF MOODY.

0300 PM     FLOOD            3 W LANTON              36.51N 91.86W
02/24/2018                   HOWELL             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 142 CLOSED DUE TO FLOODING.

0300 PM     FLOOD            3 SSW COMPETITION       37.45N 92.45W
02/24/2018                   WRIGHT             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY Z IS CLOSED DUE TO FLOODING
            ALONG THE GASCONADE RIVER.

0300 PM     FLOOD            5 SSW MANES             37.31N 92.40W
02/24/2018                   WRIGHT             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY E IS CLOSED DUE TO FLOODING.

0300 PM     FLOOD            5 SE STRAFFORD          37.22N 93.04W
02/24/2018                   WEBSTER            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY B IS CLOSED DUE TO FLOODING.

0300 PM     FLOOD            5 SSE SYCAMORE          36.64N 92.23W
02/24/2018                   OZARK              MO   DEPT OF HIGHWAYS

            STATE HIGHWAY H CLOSED DUE TO FLOODING ALONG
            THE NORTH FORK RIVER.

0300 PM     FLOOD            5 NNE MANSFIELD         37.17N 92.54W
02/24/2018                   WRIGHT             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY AB CLOSED DUE TO FLOODING ON
            WOLF CREEK.

0300 PM     FLOOD            5 SSW SAINT ELIZABETH   38.18N 92.30W
02/24/2018                   MILLER             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY A IS CLOSED DUE TO FLOODING
            ALONG TAVERN CREEK.

0300 PM     FLOOD            3 SW DIXON              37.95N 92.13W
02/24/2018                   PULASKI            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY O CLOSED DUE TO FLOODING.

0305 PM     FLOOD            6 E ELKLAND             37.45N 92.92W
02/24/2018                   WEBSTER            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY Y CLOSED DUE TO FLOODING ALONG
            THE NIANGUA RIVER.

0315 PM     FLOOD            WEST PLAINS             36.73N 91.85W
02/24/2018                   HOWELL             MO   911 CALL CENTER

            STREET CLOSINGS IN WEST PLAINS ACCORDING TO
            911 DISPATCH DUE TO FLOODING.

0400 PM     FLOOD            4 SSW HARDENVILLE       36.54N 92.40W
02/24/2018                   OZARK              MO   DEPT OF HIGHWAYS

            STATE HIGHWAY T CLOSED DUE TO FLOODING.

0430 PM     FLOOD            4 N BATTLEFIELD         37.17N 93.37W
02/24/2018                   GREENE             MO   EMERGENCY MNGR

            WATER OVER THE ROADWAY. BARRICADES IN PLACE
            AT FARM ROAD 156 WEST OF WEST BYPASS.

0430 PM     FLOOD            3 WNW STONE HILL        37.61N 91.40W
02/24/2018                   DENT               MO   DEPT OF HIGHWAYS

            STATE HIGHWAY EE CLOSED DUE TO FLOODING.

0430 PM     FLOOD            1 ESE SLIGO             37.77N 91.36W
02/24/2018                   DENT               MO   DEPT OF HIGHWAYS

            STATE HIGHWAY TT CLOSED DUE TO FLOODING.

0430 PM     FLOOD            5 NE WINONA             37.07N 91.27W
02/24/2018                   SHANNON            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY H CLOSED DUE TO FLOODING.

0430 PM     FLOOD            4 NNE MIDRIDGE          37.39N 91.19W
02/24/2018                   SHANNON            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY P IS CLOSED DUE TO FLOODING.

0430 PM     FLOOD            7 NW MIDRIDGE           37.40N 91.33W
02/24/2018                   SHANNON            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY A IS CLOSED DUE TO FLOODING.

0500 PM     FLOOD            6 SSE DEVIL'S ELBOW     37.77N 92.02W
02/24/2018                   PHELPS             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY J CLOSED DUE TO FLOODING.

0545 PM     FLOOD            2 WSW BOSTON            37.40N 94.31W
02/24/2018                   BARTON             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 126 CLOSED DUE TO FLOODING OF
            THE NORTH FORK SPRING RIVER.

0615 PM     FLOOD            1 WNW STELLA            36.77N 94.20W
02/24/2018                   NEWTON             MO   EMERGENCY MNGR

            STATE HIGHWAY A IS CLOSED DUE TO FLOODING.

0630 PM     FLOOD            2 S WINDYVILLE          37.68N 92.92W
02/24/2018                   DALLAS             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY'S K AND P ARE CLOSED DUE TO
            FLOODING OF THE NIANGUA RIVER SOUTH OF
            WINDYVILLE.

1230 AM     FLOOD            HOBERG                  37.07N 93.84W
02/25/2018                   LAWRENCE           MO   LAW ENFORCEMENT

            WATER RESCUE. CAR DROVE INTO A FLOODED LOW
            WATER CROSSING ON LAWRENCE 2137 EAST OF
            LAWRENCE 2140 BY 1/2 MILE, HOBERG.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 6:33 PM CSTAreal Flood WarningSGFBarry, Dade, Jasper, Lawrence, McDonald, Newton24 hr
Feb 24, 6:38 PM CSTAreal Flood WarningSGFChristian, Dallas, Douglas, Greene, Ozark, Polk and 4 more24 hr
Feb 24, 7:54 PM CSTRiver Flood WarningSGFVernon50 hr
Feb 24, 9:40 PM CSTRiver Flood WarningSGFShannon32 hr
Feb 24, 10:38 PM CSTRiver Flood WarningSGFJasper, Newton39 hr
Feb 25, 3:31 AM CSTRiver Flood WarningSGFShannon11 hr

Nearby

River Flood Warnings in Missouri, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.